# SDR SWIA201437055

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 31,781 hours, 43,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS EXTREMELY HARD TO OPEN.  ADJUSTED SEAL THICKNESS AT AFT UPPER FUSELAGE CORNER, LUBED RODS AND INSIDE MAIN CABIN DOOR.
